Yamabe and Riemann solitons on Lorentzian para-Sasakian manifolds
Commun. Korean Math. Soc. 2022 Vol. 37, No. 1, 213-228
Published online December 27, 2021
Printed January 31, 2022
Shruthi Chidananda, Venkatesha Venkatesha
Shankaraghatta-577 451; Shankaraghatta-577 451
Abstract : In the present paper, we aim to study Yamabe soliton and Riemann soliton on Lorentzian para-Sasakian manifold. First, we proved, if the scalar curvature of an $\eta$-Einstein Lorentzian para-Sasakian manifold $M$ is constant, then either $\tau=n(n-1)$ or, $\tau=n-1$. Also we constructed an example to justify this. Next, it is proved that, if a three dimensional Lorentzian para-Sasakian manifold admits a Yamabe soliton for $V$ is an infinitesimal contact transformation and $tr\, \varphi$ is constant, then the soliton is expanding. Also we proved that, suppose a $3$-dimensional Lorentzian para-Sasakian manifold admits a Yamabe soliton, if $tr\,\varphi$ is constant and scalar curvature $\tau$ is harmonic (i.e., $\Delta \tau =0$), then the soliton constant $\lambda$ is always greater than zero with either $\tau=2$, or $\tau=6$, or $\lambda=6$. Finally, we proved that, if an $\eta$-Einstein Lorentzian para-Sasakian manifold $M$ represents a Riemann soliton for the potential vector field $V$ has constant divergence then either, $M$ is of constant curvature $1$ or, $V$ is a strict infinitesimal contact transformation.
Keywords : Lorentzian para-Sasakian manifold, $\eta$-Einstein manifold, Yamabe soliton, Riemann soliton
MSC numbers : 53C50, 53C15, 53C25
Downloads: Full-text PDF   Full-text HTML


Copyright © Korean Mathematical Society.
(Rm.1109) The first building, 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd